# SDR HE66096545

- Difficulty date: July 16, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,581 hours
- Engine: Allsn 250C28
- Engine time: 4,465 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 6607190A
- Condition: Unserviceable
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH FAILED AND REPLACED.
